International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 751-762

On solution of the integral equations for the potential problems of two circular-strips

C. Sampath and D. L. Jain

Department of Mathematics, University of Delhi, Delhi 110007, India

Received 28 May 1986; Revised 20 June 1988

Copyright © 1988 C. Sampath and D. L. Jain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Solutions are given to some singular integral equations which arise in two-dimensional Dirichlet and Newmann boundary value problems of two equal infinite coaxial circular strips in various branches of potential theory. For illustration, these solutions are applied to solve some boundary value problems in electrostatics, hydrodynamics, and expressions for the physical quantities of interest are derived.